Document Type

Article

Publication Date

2016

Publication Source

International Journal of Pure and Applied Mathematics

Abstract

Positive solutions are obtained for the fourth order nonlocal boundary value problem, u(4)=f(x,u), 0 < x < 1, u(0) = u''(0) = u'(1) = u''(1) - u''(2/3)=0, where f(x,u) is singular at x = 0, x=1, y=0, and may be singular at y=∞. The solutions are shown to exist at fixed points for an operator that is decreasing with respect to a cone.

Inclusive pages

67 - 84

ISBN/ISSN

1311-8080

Document Version

Published Version

Comments

This document has been made available for download in accordance with the publisher's policy on open access.

DOI: https://doi.org/10.12732/ijpam.v109i1.6

Permission documentation on file.

Publisher

Academic Publications

Volume

109

Issue

1

Volume

109

Issue

1

Peer Reviewed

yes


Share

COinS